$22.76 when purchased online
Target Online store #3991
About this item
Highlights
- Dual Action Relief: Combines cough suppressant and expectorant to relieve coughing and help clear mucus.
- Nighttime Formula: Contains ingredients to help you sleep, often including diphenhydramine for its sedative effects.
- Max Strength: Higher concentrations of active ingredients to target severe symptoms.
- Non-Drowsy Option: While the nighttime formula is intended for sleep, Mucinex also offers daytime versions that do not contain sedatives.
- Pleasant Flavor: Typically available in a soothing flavor to make it easier to take.
Description
Mucinex Sinus-Max Max Strength Night Time Cough & Congestion Relief Liquid, 6oz - Temporarily relieves Nasal congestion; Headache; Minor aches and pains; Sinus congestion, and pressure. Temporarily promotes nasal and/or sinus drainage; Helps loosens phlegm (mucus) and thin bronchial secretions to rid the bronchial passageways of bothersome mucus and make coughs more productive. Maximum strength.* For ages 12+. Dose every 4 hours. *Per 4-hour dose.
Trial/Mini/Travel Size: Yes
Suggested Age: Adult
Product Warning: Keep out of reach of children, consult a doctor if you are pregnant or nursing
Product Form: Liquid
Primary Active Ingredient: No Active Ingredient
Net weight: 6 ounces
Package Quantity: 1
TCIN: 93537438
UPC: 363824262666
Origin: made in the USA and imported
Healthcare Disclaimer:
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.
The above item details were provided by the Target Plus™ Partner. Target does not represent or warrant that this information is accurate or complete. On occasion, manufacturers may modify their items and update their labels.
We recommend that you do not rely solely on the information presented. If you have a specific question about this item, you may consult the item's label, contact the manufacturer directly or call Target Guest Services at 1-800-591-3869.
If the item details above aren’t accurate or complete, we want to know about it.
Ingredients:
active ingredients: in each 20 ml: acetaminophen (650 mg), diphenhydramine hcl (25 mg), phenylephrine hcl (10 mg). purpose: pain reliever, antihistamine/cough suppressant, nasal decongestant. inactive ingredients: anhydrous citric acid, edetate disodium, fd&c blue 1, fd&c red 40, flavors, glycerin, propyl gallate, propylene glycol, purified water, sodium benzoate, sorbitol, sucralose, trisodium citrate dihydrate (may contain this ingredient), xanthan gum.
Shipping details
Estimated ship dimensions: 3.6 inches length x 13 inches width x 16.1 inches height
Estimated ship weight: 0.24 pounds
item ships from third party seller: Hey Pharma
Return details
This item can be returned to any Target store or Target.com.
This item must be returned within 90 days of the date it was purchased in store, shipped, delivered by a Shipt shopper, or made ready for pickup.
See the return policy for complete information.
Guests also viewed
Related Categories
- Cough, Cold & Flu
- Cough, Cold & Flu FSA & HSA Pr...
- Facial Tissue
- Facial Tissue Deals
- Medicines & Treatments FSA & H...
- Allergy & Sinus
5.0 out of 5 stars with 4 reviews
When I feel congested
5 out of 5 stars
gibson4k - 3 years ago
originally posted on influenster.com

When I feel congested and what not mucinex helps so much especially with my sinuses. I highly recommend this product!
This is another product
5 out of 5 stars
nannettem - 4 years ago
originally posted on influenster.com

This is another product that helps me greatly at night, especially in allergy season. The biggest thing for me to remember to to make sure I have something solid in my stomach before I take it, so my tummy won't get sick.
(no review title)
5 out of 5 stars
mariav38 - 5 years ago
originally posted on influenster.com

I like this product, it’s a good brand but I little expensive. The taste is not good but it’s okay, it’s really helpful for a cold and you can rest good in the night.
(no review title)
5 out of 5 stars
heatherb134 - 6 years ago
originally posted on influenster.com

This works AWESOME...but the taste..OMG but when you're sick..who cares what it taste like as long as it works.